MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2004 and mesh was implanted.It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2004 and mesh was implanted along with anterior colporrhaphy.It was reported that the patient experienced bowel incontinence and pain in her back passage and vagina.No additional information was provided.Other procedure is captured under separate file.No additional information was provided.
 
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 01/07/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GYNECARE GYNEMSH PS 4INX6IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12741801
Report Number2210968-2021-10797
Device Sequence Number4647672
Product Code OTO
UDI-Device Identifier20705031037738
UDI-Public20705031037738
Combination Product (Y/N)N
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGPSL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale